Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[GOR+99]  Undecidability results for two-variable logics

GraedelOttoRosen1999 (Article)
Author(s)Grädel, Erich and Otto, Martin and Rosen, Eric
Title« Undecidability results for two-variable logics »
JournalArchive for Mathematical Logic
Volume38
Page(s)313--354
Year1999

BibTeX code
@article{GraedelOttoRosen1999,
  author = {Gr{\"a}del, Erich and Otto, Martin and Rosen, Eric},
  volume = {38},
  year = {1999},
  pages = {313--354},
  journal = {Archive for Mathematical Logic},
  title = {Undecidability results for two-variable logics},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!